# SDR F3LA200700039

- Difficulty date: February 25, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 9,814 hours, 4,725 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK INSPECTION, REPORTED FWD CARGO COMPARTMENT STRINGER 42R AT THE AFT END OF ZONE 131, INBD OF CARGO DOOR FROM F24 TO F28, HAD EXFOLIATION/CORROSION AROUND RIVETS.  REMOVED CORRODED RIVETS IAW SRM 51-42-11.  PERFORMED HFEC INSPECTION OF HOLES IAW NTM 51-10-01, PAGE 612.  NO DEFECTS NOTED.  OVERSIZED HOLES AND INSTALLED RIVETS PER SRM 51-42-11.
